Medicine Details
Deliver to
400001 Mumbai
Change
medicine

Unflem Susp 60ml

By CORONA REMEDIES PVT LTD
60ml Suspension in Bottle
30.37*
37.96
20% OFF
30 days return policyRead More
Offers
View All
%
Get 30%* off on your first medicine order
%
Upto Rs.500 Paytm Cashback

Quick links

  • Uses
  • Contraindications
  • Side effects
  • Precautions and Warnings
  • Mode of Action
  • Directions for Use
  • Interactions
  • Storage and disposal
  • Dosage

Composition:

Paracetamol(250.0 Mg)

Therapeutic classification:

Analgesic/antipyretic
therapy

Medical Description

Unflem Susp 60ml contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).

Uses of Unflem Susp 60ml

  • Fever
  • Headache
  • Toothache
  • Periods pain
  • Joint Pain
  • Flu like symptoms

Contraindications of Unflem Susp 60ml

  • If you are allergic to paracetamol or any of the ingredients of this medicine
  • If you are taking any other product that contains paracetamol

Side effects of Unflem Susp 60ml

  • Side effects of paracetamol are rare
  • Very rare cases of serious reactions may occur like skin rash, reddening, blisters, difficulty in breathing, swollen face or a runny nose
  • Immune disorders where blood doesn't clot properly (thrombocytopenia purpura)
  • High number of methemoglobin (form of haemoglobin containing iron) known as methaemoglobenaemia
  • Low number of white blood cells (agranulocytosis)

Precautions and Warnings of Unflem Susp 60ml

Pregnancy

Q:
Can I take Unflem Susp 60ml during pregnancy?
A:
It can be taken in pregnancy as there are no side effects in recommended doses; however, consult your doctor on the use of this medicine before taking.

Breast Feeding

Q:
Can I take Unflem Susp 60ml while breastfeeding?
A:
Paracetamol passes into breastmilk in small amount. This medicine can be used during breastfeeding.

Driving

Q:
Can I drive if I have consumed Unflem Susp 60ml?
A:
Paracetamol is not likely to affect your ability to drive or use machines.

Alcohol

Q:
Can I consume alcohol with Unflem Susp 60ml?
A:
It is advised not to consume alcohol during the treatment, as it may cause liver damage especially more than three alcoholic drinks per day.

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease
  • You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
  • You are alcoholic or are suffering from chronic malnutrition

Mode of Action of Unflem Susp 60ml

How Does It Work?

There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Unflem Susp 60ml contains paracetamol which blocks the production of these prostaglandins, thus temporarily controlling fever or pain. It acts on the area of brain which is responsible for controlling temperature. Thus, it controls the fever.
read less

Directions for Use of Unflem Susp 60ml

  • Take medicine as directed by your doctor
  • Shake well before use
  • Read the instructions carefully on the label before using the medicine

Interactions of Unflem Susp 60ml

Interactions with other medicines

  • Medicines used to treat nausea or vomiting like metoclopramide or domperidone
  • Medicines used to thin the blood like warfarin
  • Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking Unflem Susp 60ml
  • Medicines used to treat bacterial infection like chloramphenicol

Interactions with food items

No information is available on interactions of this medicine when taken with food

Storage and disposal of Unflem Susp 60ml

  • Store below 25°C
  • Protect it from direct sunlight
  • Please keep it away from children

Dosage of Unflem Susp 60ml

Overdose

  • Taking Unflem Susp 60ml in high doses may result in serious liver damage.
  • Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.

Missed a Dose

  • If you missed a dose then take it as soon as you remember.
  • Keep a gap of atleast 4-6 hours between this dose and next dose.
  • If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.

Content Details

WRITTEN BY
doctor

Dr. Ravi

MBBS, MBA

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using this medicine?

  • Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
  • Caution is needed in older people too

Q: My child has fever, can I give Unflem Susp 60ml to my child who is five years old?

A: No, this medicine is not meant for use in children below 6 years of age.

Q: My child, who is 3 years old happened to consume entire bottle of this medicine, what should I do?

A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Last Updated on: 29 Jan 2020 | 04:24 PM (IST)

Share This With Your Friends

app-share-iconapp-share-iconapp-share-icon
Disclaimer
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Cart
0

Quick links

  • Uses
  • Contraindications
  • Side effects
  • Precautions and Warnings
  • Mode of Action
  • Directions for Use
  • Interactions
  • Storage and disposal
  • Dosage
Offers
View All
%
Get 30%* off on your first medicine order
%
Upto Rs.500 Paytm Cashback
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
Secure Payment
100% secure and trusted payment protection
Monthly Refills
Subscribe for monthly refills. Flat 20% OFF* and free home delivery.
Easy Return
30-day return policy for medicines and 2 days for Healthcare item(s). Refer FAQs section for more details.
Download the App for Free
FOLLOW US
Instagram
Facebook
Youtube
Twitter
© 2020 PharmEasy. All Rights Reserved